应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST  2015, Vol. 31 Issue (5): 457-468    DOI:
article Current Issue| Next Issue| Archive| Adv Search |
The Credibility Models with Risks Dependence Structure under Balanced Loss Function
Li Xinpeng, Wu Lijun
College of Mathematics and Physics, Xinjiang Agriculture University; College of Mathematics and System Sciences, Xinjiang University

  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn